# SDR UALA2011102105709

- Difficulty date: October 21, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 88,233 hours, 10,705 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025154
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S PIN ON OXYGEN MASK IS BROKEN.  FIRST OFFICER UNABLE TO USE MICROPHONE.  REINSTALLED O2 MASK AND OPS CHECKED OKAY.
